Alert archive / Nebraska / Flash Flood Warnings in 2013

Flash Flood Warning 4, NWS Omaha, NE

May 27, 2013Gage County, Lancaster County, Nebraska

NWS Omaha, NE issued this flash flood warning at May 27, 2013, 10:43 PM CDT for Gage County, Lancaster County, Nebraska. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 27, 2013, 10:43 PM CDT (03:43 UTC)
Expired
May 28, 2013, 1:45 AM CDT
In force
3 hr
Issued by
NWS Omaha, NE
Area
Storm-based polygon
Flood severity
None

Counties Gage County, NE, Lancaster County, NE

The radar

The Omaha radar (KOAX), 96 km from the middle of the area, began a volume at 03:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 27, 10:43 PM CDTFLASH FLOODCortland, NEWATER REPORTED OVER HIGHWAY 77 NEAR CORTLAND.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Omaha, NE (KOAX), launched 00:00Z, 3.7 hours before the alert went out and 96 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 00:00Z on 2013-05-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 690 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 00:00Z on 2013-05-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 99 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
690 J/kg
Mixed-layer CIN
-149 J/kg
Mixed-layer LCL
947 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
99 m²/s²
0-3 km storm-relative helicity
151 m²/s²
Significant tornado parameter
0.1
Supercell composite
3.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

026 
WGUS53 KOAX 280343
FFWOAX
NEC067-109-280645-
/O.NEW.KOAX.FF.W.0004.130528T0343Z-130528T0645Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1043 PM CDT MON MAY 27 2013

THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHERN GAGE COUNTY IN SOUTHEAST NEBRASKA...
  SOUTHEASTERN LANCASTER COUNTY IN SOUTHEAST NEBRASKA...

* UNTIL 145 AM CDT

* AT 1035 PM CDT...LOCAL LAW ENFORCEMENT REPORTED HEAVY RAIN DUE 
  THUNDERSTORMS NEAR CORTLAND. WATER WAS REPORTED OVER HIGHWAY 77 
  NEAR CORTLAND. 
  
  FLASH FLOODING IS OCCURRING OR EXPECT BEGIN SHORTLY.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  FIRTH...ADAMS...CORTLAND...HALLAM AND PANAMA. 

THIS INCLUDES HIGHWAY 77 NEAR CORTLAND.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.  MOVE TO HIGHER GROUND.

&&

LAT...LON 4041 9683 4060 9682 4062 9649 4042 9648

$$

PEARSON
1 follow-up statement
587 
WGUS73 KOAX 280532
FFSOAX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1232 AM CDT TUE MAY 28 2013

NEC067-109-280541-
/O.CAN.KOAX.FF.W.0004.000000T0000Z-130528T0645Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GAGE NE-LANCASTER NE-
1232 AM CDT TUE MAY 28 2013

...THE FLASH FLOOD WARNING FOR NORTHERN GAGE AND SOUTHEASTERN
LANCASTER COUNTIES IS CANCELLED...

THE HEAVY RAIN HAS ENDED...AND FLOODING IS NO LONGER EXPECTED TO POSE
A THREAT.

FLOOD WATERS THAT WERE REPORTED OVER HIGHWAY 77 NEAR CORTLAND MONDAY 
EVENING  HAVE RECEDED...AND ARE NO LONGER EXPECTED TO POSE A THREAT 
TO LIFE OR PROPERTY. PLEASE CONTINUE TO HEED ANY ROAD CLOSURES.

LAT...LON 4041 9683 4060 9682 4062 9649 4042 9648

$$

DEWALD

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Omaha, NE wrote its last area forecast discussion before this flash flood warning went out at May 27, 6:27 PM CDT, 4 hours 16 minutes earlier.

Area forecast discussion, May 27, 6:27 PM CDT, 4 hours 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
627 PM CDT MON MAY 27 2013

.AVIATION...
00Z TAFS FOR KOFK...KOMA AND KLNK.

THUNDERSTORM COMPLEX IN SCNTRL NEBR COULD DEVELOP/MOVE TOWARD LNK
AREA EARLY THIS EVENING THUS AN EARLIER TEMPO GROUP OF TSTM
MENTION THERE COMPARED TO OMAHA OR NORFOLK. THE STORMS WERE
ALONG/N OF A WARM FRONT THAT WAS ALONG THE NEBR/KS BORDER. A CU
FIELD EAST OF THERE TO SOUTH OF OMAHA WAS MAINLY CAPPED...BUT IF
CAP BREAKS THERE....CONVECTION COULD MAKE IT INTO OMAHA EARLIER
THAN FORECAST. OTHERWISE THUNDERSTORMS OVER THE WRN HIGH PLAINS
SHOULD ROLL EAST LATER TONIGHT BRINGING ANOTHER ROUND OF
CONVECTION TO TAF SITES LATE TONIGHT BEFORE SHIFTING EAST BY
MORNING. AREAS OF MVFR CIGS OR LOWER COULD AGAIN FORM BEHIND
DEPARTING PRECIPITATION TUESDAY MORNING BEFORE IMPROVEMENT BY
AFTERNOON.

CHERMOK

&&

.PREV DISCUSSION... /ISSUED 307 PM CDT MON MAY 27 2013/

DISCUSSION...

SPC DAY 1 OUTLOOK HAS MOD RISK INVOF THE SRN CWA TONIGHT IN RESPONSE
TO ENVIRONMENTAL CONDITIONS TURNING PRIME FOR SIGNIFICANT SVR
STORMS. FOCUS FOR STRONG/SVR STORM ACTIVITY WILL BE A WARM FRONT
PROGGED TO SET UP ALONG THE NEB/KS BORDER LATE THIS
AFTERNOON/EVENING. OVERLAPPING PARAMETERS OF 0-6KM SHEAR
60KT...EFFECTIVE SRH PUSHING 400 J/KG...0-1KM ML EHI 10...MUCAPE
4500 J/KG...ML LCL AOB 1200 FT ALL POINT TWD RATHER FAVORABLE
CONDITIONS FOR SUPPORTING TOR DEVELOPMENT...ALONG WITH LARGE HAIL
AND DAMAGING WINDS. STORMS THEN LATER TONIGHT SHOULD ORGANIZE INTO
AN MCS AND EVENTUALLY TAKE A SEWD TRACK PER MEAN STORM MOTION PROGS.

SPC DAY 2 OUTLOOK AGAIN PLACES CWA IN THE SLGT RISK IN ANTICIPATION
FOR NEXT ROUND OF SVR STORMS TUES AFTN/EVENING. INCREASING
INSTABILITY AND DEEP LAYER SHEAR ALONG A SFC BNDRY. AT THIS POINT IT
APPEARS THAT THE TOR THREAT WILL NOT BE AS PRONOUNCED AS TONIGHT.
HOWEVER..THREAT WILL STILL EXIST FOR ISOLATED TOR AND SHOULD BE
FOCUSED MOSTLY OVER N-CNTRL KS.

LOOKING AT THE BIG PICTURE MODELS CONTINUE TO ADVERTISE LARGE SCALE
FLOW TRANSITION A DEEP ELONGATED LONGWAVE TROF EXTENDING FROM THE
ALASKAN GULF TO THE SRN TIP OF TX. THURS/FRI..A POTENT VORT MAX
LIFTING OUT OF THE CNTRL ROCKIES WILL RESULT IN A CLOSED LOW FORMING
OVER THE DAKOTAS...PROMPTING ADDITIONAL THUNDERSTORM CHANCES WHEN AN
ASSOCIATED COLD FRONT SWEEPS INTO THE CNTRL PLAINS. CONDITIONS LOOK
DRY THEN SAT THRU MON WHEN AS MORE STABLE AIRMASS FILTERS INTO THE
REGION.

&&

.OAX WATCHES/WARNINGS/ADVISORIES...
NE...NONE.
IA...NONE.
&&
Hazardous weather outlook, May 27, 4:45 PM CDT, 5 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
445 PM CDT MON MAY 27 2013

IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034-
042>045-050>053-065>068-078-088>093-281145-
MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT-
PAGE-KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON-
STANTON-CUMING-BURT-PLATTE-COLFAX-DODGE-WASHINGTON-BUTLER-
SAUNDERS-DOUGLAS-SARPY-SEWARD-LANCASTER-CASS-OTOE-SALINE-
JEFFERSON-GAGE-JOHNSON-NEMAHA-PAWNEE-RICHARDSON-
445 PM CDT MON MAY 27 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NEBRASKA
AND WESTERN IOWA.

.DAY ONE...TONIGHT AND TUESDAY

SCATTERED THUNDERSTORMS...A FEW SEVERE WITH HEAVY RAIN...WILL
LIKELY MOVE ACROSS THE AREA TONIGHT. DAMAGING WINDS AND LARGE
HAIL ARE THE PRIMARY THREATS...BUT ISOLATED TORNADOES ARE POSSIBLE
THROUGH EARLY TONIGHT...ESPECIALLY SOUTH OF A SEWARD TO
PLATTSMOUTH TO SHENANDOAH LINE.

THUNDERSTORMS ARE EXPECTED TO INCREASE NEAR OR NORTH OF A WARM
FRONT OVER NORTHERN KANSAS AND SOUTH CENTRAL NEBRASKA THROUGH
EARLY EVENING...WHILE OTHER THUNDERSTORMS DEVELOP OVER WESTERN
NEBRASKA. THE THUNDERSTORMS WILL MOVE OR DEVELOP EAST ACROSS THE
REGION THIS EVENING AND OVERNIGHT. AS MENTIONED ABOVE...ANY OF
THE STORMS TONIGHT COULD PRODUCE DAMAGING WINDS AND LARGE HAIL BUT
AN INCREASING LOW LEVEL JET OVER KANSAS AND POSSIBLY INTO SOUTHERN
NEBRASKA COULD INTERACT WITH THE ACTIVITY BRINGING THE TORNADO
THREAT TO THE SOUTHERN SECTIONS OF THE REGION. DUE TO FAVORABLE
MOISTURE OVER THE PLAINS...ANY OF THE STORMS COULD ALSO PRODUCE
LOCALLY HEAVY RAIN.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

PERIODS OF THUNDERSTORMS ARE POSSIBLE TUESDAY THROUGH FRIDAY OF
THIS WEEK. SEVERE THUNDERSTORMS AND LOCALLY HEAVY RAIN ARE
POSSIBLE FROM ANY OF THE ACTIVITY WHICH WILL FAVOR THE LATE
AFTERNOON AND OVERNIGHT HOURS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON AND
TONIGHT...ESPECIALLY ALONG AND SOUTHWEST OF NEBRASKA CITY TO
LINCOLN TO SEWARD LINE.

CHERMOK

In the hours before

Special weather statement, May 27, 10:05 PM CDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1005 PM CDT MON MAY 27 2013

NEZ088-280330-
JEFFERSON NE-
1005 PM CDT MON MAY 27 2013

...SIGNIFICANT WEATHER ADVISORY FOR JEFFERSON COUNTY UNTIL 1030 PM
CDT...

AT 1003 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR HUBBELL...OR 35 MILES NORTH OF
CONCORDIA...MOVING EAST AT 30 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH WILL BE
POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
FAIRBURY...DILLER...JANSEN...ENDICOTT...REYNOLDS...STEELE CITY AND
HARBINE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 4018 9737 4021 9692 4001 9692 4000 9732
      4001 9737
TIME...MOT...LOC 0303Z 262DEG 27KT 4007 9750

NIETFELD
Local storm report, May 27, 10:07 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1007 PM CDT MON MAY 27 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0956 PM     HEAVY RAIN       SWANTON                 40.38N 97.08W
05/27/2013  M1.80 INCH       SALINE             NE   EMERGENCY MNGR

0956 PM     HEAVY RAIN       FRIEND                  40.65N 97.28W
05/27/2013  M1.39 INCH       SALINE             NE   EMERGENCY MNGR

0956 PM     HEAVY RAIN       WESTERN                 40.39N 97.20W
05/27/2013  M2.65 INCH       SALINE             NE   EMERGENCY MNGR

0956 PM     HEAVY RAIN       5 N WILBER              40.55N 96.96W
05/27/2013  M2.00 INCH       SALINE             NE   EMERGENCY MNGR

0956 PM     HEAVY RAIN       DE WITT                 40.40N 96.92W
05/27/2013  M2.78 INCH       SALINE             NE   EMERGENCY MNGR

&&

PEARSON
Local storm report, May 27, 10:09 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1009 PM CDT MON MAY 27 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0956 PM     HEAVY RAIN       5 SW WILBER             40.43N 97.03W
05/27/2013  M2.00 INCH       SALINE             NE   EMERGENCY MNGR

&&

PEARSON
Local storm report, May 27, 10:13 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1013 PM CDT MON MAY 27 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0822 PM     TSTM WND DMG     4 S TOBIAS              40.36N 97.34W
05/27/2013                   SALINE             NE   EMERGENCY MNGR

            SEVERAL POWER POLES DOWN, WINDS ESTIMATED AT 70 MPH.

&&

PEARSON
Special weather statement, May 27, 10:32 PM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1032 PM CDT MON MAY 27 2013

IAZ069-079-080-090-091-NEZ053-067-280415-
FREMONT IA-PAGE IA-POTTAWATTAMIE IA-MILLS IA-MONTGOMERY IA-CASS NE-
SARPY NE-
1032 PM CDT MON MAY 27 2013

...SIGNIFICANT WEATHER ADVISORY FOR FREMONT...NORTHERN PAGE...CENTRAL
POTTAWATTAMIE...MILLS...MONTGOMERY...NORTHEASTERN CASS AND
NORTHEASTERN SARPY COUNTIES UNTIL 1115 PM CDT...

AT 1031 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM OFFUTT AFB
TO RIVERTON...OR ALONG A LINE EXTENDING FROM 14 MILES SOUTH OF OMAHA
TO 19 MILES NORTHWEST OF TARKIO...AND MOVING NORTHEAST AT 40 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 45 MPH WILL BE
POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
OFFUTT AFB...PLATTSMOUTH...RED OAK...SHENANDOAH...GLENWOOD...
OAKLAND...SIDNEY...MALVERN...TREYNOR...ESSEX...STANTON...UNDERWOOD...
CARSON...FARRAGUT...PACIFIC JUNCTION...EMERSON...MACEDONIA...
RIVERTON...TABOR AND NEOLA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 4058 9553 4058 9557 4103 9601 4148 9562
      4100 9497
TIME...MOT...LOC 0331Z 213DEG 35KT 4107 9592 4068 9555

MILLER
Local storm report, May 27, 10:43 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1043 PM CDT MON MAY 27 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1041 PM     FLASH FLOOD      BEATRICE                40.27N 96.75W
05/27/2013                   GAGE               NE   LAW ENFORCEMENT

            SEVERAL INTERSECTIONS AROUND BEATRICE FLOODED.

&&

PEARSON

The office that day

Everything else NWS Omaha, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 27, 7:52 PM CDTSpecial Weather StatementOAXJefferson, Saline38 min
May 27, 8:08 PM CDTSevere Thunderstorm WarningOAXJefferson, Saline67 min
May 27, 8:54 PM CDTSevere Thunderstorm WarningOAXGage, Lancaster, Otoe51 min
May 27, 8:56 PM CDTTornado WarningOAXJefferson34 min
May 27, 9:07 PM CDTSevere Thunderstorm WarningOAXGage23 min
May 27, 9:12 PM CDTFlash Flood WarningOAXJefferson3 hr
May 27, 9:12 PM CDTTornado WarningOAXGage33 min
May 27, 9:16 PM CDTAreal Flood AdvisoryOAXJefferson, Saline3 hr
May 27, 9:23 PM CDTSevere Thunderstorm WarningOAXGage, Johnson, Nemaha, Otoe, Pawnee, Richardson52 min
May 27, 9:38 PM CDTFlash Flood WarningOAXGage, Jefferson3 hr
May 27, 9:42 PM CDTAreal Flood AdvisoryOAXGage, Johnson, Lancaster, Otoe, Saline3 hr
May 27, 9:54 PM CDTSpecial Weather StatementOAXCass, Nemaha, Otoe51 min
May 27, 10:01 PM CDTAreal Flood AdvisoryOAXGage, Johnson, Lancaster, Otoe3 hr
May 27, 10:02 PM CDTSevere Thunderstorm WarningOAXCass, Nemaha, Otoe43 min
May 27, 10:05 PM CDTSpecial Weather StatementOAXJefferson25 min
May 27, 10:08 PM CDTSevere Thunderstorm WarningOAXNemaha, Richardson52 min
May 27, 10:13 PM CDTSevere Thunderstorm WarningOAXJefferson32 min
May 27, 10:16 PM CDTAreal Flood AdvisoryOAXGage, Jefferson3 hr
May 27, 10:34 PM CDTRiver Flood WarningOAXCass5 days
May 27, 11:04 PM CDTFlash Flood WarningOAXNemaha, Pawnee, Richardson3 hr
May 27, 11:24 PM CDTAreal Flood AdvisoryOAXCass3 hr
May 27, 11:36 PM CDTFlash Flood WarningOAXAntelope3 hr
May 27, 11:44 PM CDTSpecial Weather StatementOAXAntelope, Knox, Pierce46 min
May 28, 12:27 AM CDTSpecial Weather StatementOAXAntelope, Knox48 min
May 28, 12:42 AM CDTSpecial Weather StatementOAXSaline63 min
May 28, 12:56 AM CDTSpecial Weather StatementOAXCedar34 min
May 28, 3:53 AM CDTRiver Flood WarningOAXSaline4 days
May 28, 3:00 PM CDTFlash Flood WatchOAXGage, Johnson, Nemaha, Otoe, Pawnee, Richardson7 hr
May 28, 4:28 PM CDTSevere Thunderstorm WarningOAXNemaha47 min
May 28, 6:55 PM CDTSevere Thunderstorm WarningOAXJefferson50 min

Nearby

Flash Flood Warnings in Nebraska, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.